Responsive Ad Slot

eSCAPE Book
Latest

Sports

Relationship Matters

Opinion

Alert!: Fake Quinine Sulphate In Circulation, FG Warns Nigerians

No to fake drugs

The Federal Government has stepped up vigilance within the drug supply chains in the country on the circulation of two confirmed falsified versions of Quinine Sulphate. A statement said the Federal Ministry of Health received a medical alert that the two falsified drugs contain zero active pharmaceutical ingredients.

The statement signed by Mrs Boade Akinola, Director, Media and Public Relations of the ministry, on Saturday said the drugs were circulating in West and Central Africa. Akinola said the two version of the drug were circulating in Cameroon and Democratic Republic of Congo.

She said the quinine Sulphate was used in the treatment of malaria. According to her, the implication of using the falsified one is that it will not be effective and may also lead to other health challenges. She said one of the fake products was named Quinine Sulfate 300 mg with 1000 Tablets per container, Batch Number 10H05, expiry date 09/2018 and it manufactured 09/2014.

Akinola added that the drug manufactured by Novadina Pharmaceutical Limited, London, United Kingdom was first was discovered in Cameroon. The director said the other version of the fake drug was Quinine Sulphate 300mg with 100 Tablets per container; batch F4387, expiry date 11/18 and its date of manufacture is 12/14. 

She explained that the product was manufactured in India by CAD Pharm, and it was discovered in Bunia, Democratic Republic of the Congo. She advised Nigerians to be vigilant and report to the nearest National Agency for Food and Drug Administration office anywhere the drugs were spotted including hospitals and pharmaceutical shops.

The ministry urges Nigerians to also report it to the following GSM numbers +234-8037881120, +234-8055056727 and +234-8035902679. “If you are in possession of these products, please do not use them. “If you have taken this falsified product or if you suffer an adverse effect following its uptake, please seek immediate advice from a qualified healthcare professional and report the incident to NAFDAC.’’

Share this post with your friends and also share your thoughts by adding your comments below. 

Follow us on Social Media or Subscribe to our RSS feed for our latest posts.

Google+: +Nigeria News World
Facebook: @NigeriaWorldNews
Twitter: @nigerianewszone
Pinterest: @nigerianewszone
 

No comments

Post a Comment